# SDR SIMA992101

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA005985
- Condition: Failed
- Location: Row 3bc
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3424 - OVERHEAD EMERGENCY LIGHT AT SEAT 3BC DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT PANEL AT SEAT 3BC.  OPERATIONAL CHECK GOOD.  (X)
